A characterization of complete bi-Brouwerian lattices
Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 55-59
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_1_55_59,
author = {R. Beazer},
title = {A characterization of complete {bi-Brouwerian} lattices},
journal = {Colloquium Mathematicum},
pages = {55--59},
year = {1974},
volume = {29},
number = {1},
doi = {10.4064/cm-29-1-55-59},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-1-55-59/}
}
R. Beazer. A characterization of complete bi-Brouwerian lattices. Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 55-59. doi: 10.4064/cm-29-1-55-59
Cité par Sources :